Journal article icon

Journal article

Two-dimensional Stokes flow with suction and small surface tension

Abstract:

In this article the complex variable theory of two-dimensional Stokes flow as developed by Richardson [22], and modified by Howison Richardson [16], is reviewed. The analysis of [16] is extended to a new solution driven by a point sink, which uses a cubic polynomial conformal mapping (with real coefficients) from the unit disk onto the fluid domain. This solution is analysed in the limit of small surface tension. An apparent 'stability paradox' (where two equivalent flow geometries are found,...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0956792599004003

Authors


Cummings, LJ More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS
Volume:
10
Issue:
6
Pages:
681-705
Publication date:
1999-12-05
DOI:
ISSN:
0956-7925
URN:
uuid:3c98a6bc-9aa8-466a-8f81-72cbed9e860b
Source identifiers:
16879
Local pid:
pubs:16879
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP